# SDR CALA2019121302187

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 67,137 hours, 22,516 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A611013
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG NO.9861163. REINSPECTED DENT AND FOUND IT TO BE OUT OF LIMITS 52-30-01, ALLOWABLE DAMAGE W/Y (2.0/.07)=29.8 (REF NR 99857012) DENT LOCATED ON AFT CARGO DOOR L-30 W=2.0 D=0.07, FOUND OUT OF CARGO DOOR, REMOVED FASTENER, PERFORMED HFEC AND BHEC INSP ON CUTOUT AND FASTENER HOLE, NO CRACK LOCATED AND DRILLED AND FABRICATED DOUBLER, TREATED AND PRIMED AND INSTALLED DOUBLER.  LIMITS IAW B737 SRM 52-30-01, CUTOUT DAMAGE AREA OF THE AFT REPAIR NO.3. AND APPLIED TOPCOAT IAW B737 SRM 52-00-01 PG 201 FIG 201.
